# SDR ASAA2024022348140

- Difficulty date: February 23, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 19,930 hours, 6,323 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track Splice
- Part number: 146A750611
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RBL 3 FLOOR RAIL SPLICE AT STA 727I+4 IS CORRODED. GROUNDED - YES. FABRICATED AND REPLACED AFT PIT FLOOR RAIL SPLICE RBL 3 STA 727I+4 IAW 737-900 SRM 51-40-02-0G-0 & DWG 146A7506W- .5" O- .070" R- 0 L- 1" D- .070".
